MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF03
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: [hospital name] pulled a ctf03 for procedure on (b)(6) and noticed the obturator was bent/broken.It was not used on the patient but did enter the sterile field.It was set aside, and a new one was utilized for the case.No danger to the patient.Additional information provided by applied medical representative on 20jun2025: the bend/break occurred at the tip.The shaft broke prior to using.Detected upon removal from packaging.Intervention: a new one was utilized for the case.Patient status: no patient status provided, event occurred before use.
 
Event or Problem Description
Procedure performed: unknown.Event description: [hospital name] pulled a ctf03 for procedure on (b)(6) 2025 and noticed the obturator was bent/broken.It was not used on the patient but did enter the sterile field.It was set aside, and a new one was utilized for the case.No danger to the patient.Additional information provided by applied medical representative on 20jun2025: the bend/break occurred at the tip.The shaft broke prior to using.Detected upon removal from packaging.Intervention: a new one was utilized for the case.Patient status: no patient status provided, event occurred before use.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a fractured obturator tip.Based on the condition of the returned unit and description of the event, it is possible that the obturator damage occurred during assembly or during transit.However, the exact root cause of the damage could not be determined.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22346044
Report Number2027111-2025-00609
Device Sequence Number14658948
Product Code GCJ
UDI-Device Identifier00607915123550
UDI-Public(01)00607915123550
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF03
Device Catalogue Number101478835
Device Lot Number1542190
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown